The Levi problem for cohomology classes
Annales de l'Institut Fourier, Volume 34 (1984) no. 1, p. 141-154

In this paper we extend to complex spaces and coherent analytic sheaves some results of Andreotti and Norguet concerning the extension of cohomology classes.

Dans cet article on étend aux espaces complexes et aux faisceaux analytiques cohérents quelques résultats d’Andreotti et Norgut concernant le prolongement des classes de cohomologie.

@article{AIF_1984__34_1_141_0,
     author = {Coltoiu, Mihnea},
     title = {The Levi problem for cohomology classes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {34},
     number = {1},
     year = {1984},
     pages = {141-154},
     doi = {10.5802/aif.954},
     zbl = {0507.32020},
     mrnumber = {86a:32040},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1984__34_1_141_0}
}
Coltoiu, Mihnea. The Levi problem for cohomology classes. Annales de l'Institut Fourier, Volume 34 (1984) no. 1, pp. 141-154. doi : 10.5802/aif.954. http://www.numdam.org/item/AIF_1984__34_1_141_0/

[1] A. Andreotti, Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France, 91 (1963), 1-38. | Numdam | MR 27 #2649 | Zbl 0113.06403

[2] A. Andreotti, H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR 27 #343 | Zbl 0154.33601

[3] A. Andreotti, A. Kas, Duality on complex spaces, Ann. Scuola Norm. Sup. Pisa, sér. III, vol. XXVII, Fasc. II (1973), 187-263. | Numdam | MR 54 #13117 | Zbl 0278.32007

[4] A. Andreotti, F. Norguet, Problème de Levi et convexité holomorphe pour les classes de cohomologie, Ann. Scuola Norm. Sup. Pisa, sér. III, vol. XX, Fasc. II (1966), 197-241. | Numdam | MR 33 #7583 | Zbl 0154.33504

[5] C. Banica, O. Stanasila, Méthodes algébriques dans la théorie des espaces complexes, Gauthier-Villars, (1977). | Zbl 0349.32006

[6] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris, 1958. | MR 21 #1583 | Zbl 0080.16201

[7] R. Narasimhan, The Levi problem for complex spaces I, Math. Ann., 142 (1961), 355-365. | MR 26 #6439 | Zbl 0106.28603

[8] R. Narasimhan, Introduction to the Theory of Analytic Spaces, Lecture Notes in Mathematics, vol. 25, Springer-Verlag New York, Inc., New York, 1966. | MR 36 #428 | Zbl 0168.06003

[9] H.-J. Reiffen, Riemannsche Hebbarkeitssätze für Cohomologieklassen und ihre algebraische Träger, Math. Ann., 164 (1966), 272-279. | MR 33 #5942 | Zbl 0142.41102

[10] Y.-T. Siu, Analytic sheaf cohomology groups of dimension n of n-dimensional complex spaces, Trans. Amer. Math. Soc., 143 (1969), 77-94. | MR 40 #5902 | Zbl 0186.40404